Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 1, 2015, 4:14 AM EST. It took effect at Feb 1, 2015, 4:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 4:14 AM EST (09:14 UTC)
- In effect from
- Feb 1, 2015, 4:00 PM EST
- Expired
- Feb 3, 2015, 4:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
204 WHUS72 KMLB 010914 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST SUN FEB 1 2015 AMZ570-020900- /O.NEW.KMLB.SC.Y.0013.150202T0300Z-150203T1000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 414 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST TUESDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASE UP TO 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING BUILDING SEAS TO 7 TO 8 FEET. WINDS THEN REMAIN ELEVATED...EVENTUALLY BECOMING NORTHWEST INTO MONDAY EVENING BEHIND A PASSING FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-020900- /O.NEW.KMLB.SC.Y.0013.150202T0900Z-150203T1000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 5 AM EST TUESDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASE UP TO 20 TO 25 KNOTS LATE TONIGHT INTO EARLY MONDAY MORNING BUILDING SEAS TO 7 TO 8 FEET. WINDS THEN REMAIN ELEVATED...EVENTUALLY BECOMING NORTHWEST INTO MONDAY EVENING BEHIND A PASSING FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
563 WHUS72 KMLB 011924 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 224 PM EST SUN FEB 1 2015 AMZ550-552-555-021500- /O.EXB.KMLB.SC.Y.0013.150202T0900Z-150203T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 224 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM EST TUESDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASE UP TO 20 KNOTS LATE TONIGHT INTO EARLY MONDAY MORNING BUILDING SEAS TO 5 TO 7 FEET. WINDS THEN REMAIN ELEVATED...EVENTUALLY BECOMING NORTHWEST MONDAY AFTERNOON BEHIND A PASSING FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-021500- /O.EXT.KMLB.SC.Y.0013.150201T2100Z-150203T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 224 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASE UP TO 20 TO 25 KNOTS LATE TONIGHT INTO EARLY MONDAY MORNING BUILDING SEAS TO 7 TO 8 FEET. WINDS THEN REMAIN ELEVATED...EVENTUALLY BECOMING NORTHWEST INTO MONDAY EVENING BEHIND A PASSING FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-021500- /O.EXT.KMLB.SC.Y.0013.150202T0900Z-150203T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 224 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM MONDAY TO 4 AM EST TUESDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASE UP TO 20 KNOTS LATE TONIGHT INTO EARLY MONDAY MORNING BUILDING SEAS TO AROUND 7 FEET. WINDS THEN REMAIN ELEVATED...EVENTUALLY BECOMING NORTHWEST INTO MONDAY EVENING BEHIND A PASSING FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
057 WHUS72 KMLB 020937 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EST MON FEB 2 2015 AMZ550-552-555-030300- /O.CAN.KMLB.SC.Y.0013.000000T0000Z-150203T0900Z/ /O.NEW.KMLB.SI.Y.0002.150202T0937Z-150203T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 437 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...SOUTHWEST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL SHIFT TO NORTHWEST LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY FOR WINDS IS FOR WIND SPEEDS 20 TO 25 KNOTS BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-030300- /O.CON.KMLB.SC.Y.0013.000000T0000Z-150203T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 437 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL SHIFT TO NORTHWEST THIS AFTERNOON AND BECOME NORTH LATE TONIGHT WHILE DIMINISHING TO 15 TO 20 KNOTS. SEAS WILL BE 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
480 WHUS72 KMLB 030305 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1005 PM EST MON FEB 2 2015 AMZ550-552-555-030415- /O.EXP.KMLB.SI.Y.0002.000000T0000Z-150203T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1005 PM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... $$ AMZ570-572-575-030900- /O.CON.KMLB.SC.Y.0013.000000T0000Z-150203T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1005 PM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS BECOME NORTH LATE TONIGHT WHILE DIMINISHING TO 15 TO 20 KNOTS. SEAS WILL BE 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
839 WHUS72 KMLB 030925 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 425 AM EST TUE FEB 3 2015 AMZ570-572-575-031500- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-150203T0900Z/ /O.NEW.KMLB.SW.Y.0004.150203T0925Z-150203T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 425 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * SEAS...A MODERATE TO FRESH NORTH BREEZE WILL GENERATE SEAS UP TO 7 FEET EARLY THIS MORNING. WINDS WILL GRADUALLY DIMINISH DURING THE LATE MORNING AND AFTERNOON WHILE VEERING TO THE NORTHEAST... BUT SEAS UP TO 6 FEET WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 3:46 AM EST, 28 minutes earlier.
Area forecast discussion, Feb 1, 3:46 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EST SUN FEB 1 2015
.DISCUSSION...
TODAY/TONIGHT...
SURFACE HIGH PUSHING OFF THE CAROLINA COAST AND FARTHER OFFSHORE
INTO THE ATLANTIC TODAY WILL VEER WINDS TO THE SOUTHEAST. WINDS
WILL INCREASE UP TO 10 TO 15 MPH WITH BREEZY CONDS ANTICIPATED
ALONG THE TREASURE COAST. MODELS CONTINUE TO SHOW LIMITED LOW
LEVEL MOISTURE RECOVERY TODAY AND MOS POPS ALONG THE COAST REMAIN
10 PERCENT OR LESS. MAY SEE A FEW SPRINKLES DEVELOP OVER THE
ATLANTIC TODAY AND MOVE ONSHORE FROM THE CAPE SOUTHWARD AS LATEST
RADAR IMAGERY IS ALREADY STARTING TO SHOW A FEW LIGHT RETURNS.
HOWEVER NOT EXPECTING ANY ACCUMULATING RAINFALL SO WILL KEEP RAIN
CHANCES OUT OF THE FORECAST. SCATTERED MARINE STRATOCU WILL MOVE
ONSHORE AND INLAND THROUGH THE DAY WITH SKIES PARTLY SUNNY AND
HIGHS REACHING THE LOW TO MID 70S.
WINDS BECOME MORE SOUTHERLY INTO TONIGHT WITH MOISTURE INCREASING
AHEAD OF APPROACHING COLD FRONT ACROSS THE SOUTHEAST. MAY SEE A FEW
SHOWERS NORTH OF ORLANDO LATE TONIGHT AND OVER THE COASTAL WATERS.
OTHERWISE EXPECTING DRY CONDS WITH INCREASING CLOUD COVER OVERNIGHT.
LOWS WILL BE ABOVE NORMAL IN THE UPPER 50S TO LOW 60S.
MON-MON NIGHT...
A NORTHERN STREAM SHORTWAVE TROUGH WILL PUSH TO THE EASTERN SEABOARD
AND OFFSHORE. THE MAIN ENERGY WILL BE WELL TO OUR NORTH...BUT A
BAND OF PRECIPITABLE WATER AROUND 1.5 INCHES IS PROGGED ALONG/AHEAD
OF A COLD FRONT...WHICH WILL MOVE ACROSS THE AREA DURING THE
AFTERNOON. MOS POPS RANGE FROM AROUND 60 PERCENT IN THE NORTH TO
30 PERCENT IN THE SOUTH. THOUGH UPPER SUPPORT AND INSTABILITY ARE
LACKING...DO NOT WANT TO UNDERCUT MOS TOO MUCH AS A BAND OF LOW
TOPPED CONVECTION SHOULD BRING SOME RAINFALL TO MUCH OF THE NORTH.
DEPENDING ON THE EXACT TIMING...HEATING INTO THE LOWER 80S MAY
OCCUR IN THE SOUTH...BUT FRONTAL CONVERGENCE IS FORECAST TO WEAKEN
WITH TIME...SO THE LOWER POPS THERE LOOK OKAY.
INCREASED LOW LEVEL WINDS SHOULD SUPPORT A LAKE WIND ADVISORY.
A QUICK SHOT OF COLDER AIR BEHIND THE FRONT WILL DROP TEMPS MON
NIGHT INTO THE 40S FOR THE INTERIOR AND DOWN TO THE SPACE COAST.
QUICK VEERING OF LOW LEVEL WINDS SHOULD KEEP THE TREASURE COAST IN
THE LOWER/MID 50S.
TUE-SAT...
HIGH PRESSURE OVER THE SOUTHEAST STATES TUE WILL SHIFT OFFSHORE
WED. AFTER A CHILLY START TUE MORNING...THE COOL AND DRY AIR MASS
WILL GRADUALLY BE MODIFIED BY ONSHORE WINDS THROUGH WED. CONSENSUS
POPS HAVE FALLEN BELOW 15 PERCENT ON WED SO WILL GO WITH A DRY
FORECAST TUE-WED.
THE MAIN FORECAST PROBLEM CONTINUES TO BE THE MODEL HANDLING OF
SHORTWAVE TROUGH MOVING ACROSS NORTHERN MEXICO AND INTO THE GULF
OF MEXICO. THIS FEATURE WILL BE DAMPENING OUT AS IT ENCOUNTERS A
MORE CONFLUENT DOWNSTREAM ENVIRONMENT. EXPECT AT LEAST A WEAK LOW
ASSOCIATED WITH THIS SHORTWAVE TO APPROACH FROM THE GULF ON THU.
THE ECMWF SHOWS A LITTLE MORE DEFINITION OF THE LEAD SHORTWAVE AND
IS NOW A LITTLE STRONGER THAN THE GFS WITH THE LOW. IN ANY
EVENT...INCREASING MOISTURE WILL RAISE POPS TO AT LEAST 50-60
PERCENT ON THU.
THE LOW SHOULD PASS TO OUR EAST BY FRI WITH BREEZY TO WINDY
CONDITIONS POSSIBLE. THE STRONGER ECMWF BRINGS MORE DRYING WHILE
THE GFS SHOWS WINDS SWINGING ONSHORE QUICKLY BEHIND THE SYSTEM.
WILL KEEP SMALL POPS ACROSS THE AREA ON FRI THEN CONFINE THEM TO
THE COAST ON SAT. THE QUICKER ONSHORE FLOW ALSO WOULD LIMIT EXTENT
OF COLD ADVECTION...BUT CONSENSUS VALUES SHOW FRI-SAT TO BE AT
LEAST A LITTLE COOLER THAN NORMAL PERIOD.
&&
.AVIATION...VFR CONDS EXPECTED NEXT 24 HOURS. LOW LEVEL ONSHORE
WINDS WILL CONTINUE TO TRANSPORT SCT-BKN MARINE STRATOCU ONSHORE
WITH ANY CIGS AOA 4K FT. SOUTHEAST WINDS WILL INCREASE TO 10-15 KTS
AFT 14Z WITH HIGHER GUSTS AT TIMES ALONG THE COAST. MAY NEED TO ADD
A PERIOD OF LLWS LATE TONIGHT THROUGH DAYBREAK MONDAY ACROSS NRN
TERMINALS DUE TO RAPIDLY INCREASING LOW LEVEL S/SW WINDS UP TO
AROUND 35 KTS AHEAD OF THE FRONT.
&&
.MARINE...
TODAY/TONIGHT...HIGH PRESSURE WILL CONTINUE OFFSHORE OF THE SE COAST
TODAY AS A COLD FRONT MOVES INTO THE SOUTHEAST AND APPROACHES THE
REGION LATE TONIGHT. MODERATE TO FRESH ONSHORE BREEZE PERSISTS
THROUGH THIS AFTERNOON AS WINDS VEER TO THE SOUTHEAST WITH SEAS UP
TO 6 FEET OVER THE GULF STREAM SOUTH OF THE CAPE.
WIND SPEEDS THEN CONTINUE TO INCREASE AS THEY BECOME MORE SOUTHERLY
INTO TONIGHT WITH BOATING CONDITIONS BECOMING HAZARDOUS OVER THE
OFFSHORE WATERS. WILL ISSUE A SCA STARTING OFFSHORE OF VOLUSIA
COUNTY LATE THIS EVENING...EXPANDING SOUTHWARD OVER THE OFFSHORE
WATERS LATE TONIGHT.
MON-THU...HAZARDOUS BOATING CONDITIONS WILL OCCUR IN THE OPEN
ATLANTIC AHEAD/BEHIND A COLD FRONT THROUGH MONDAY NIGHT...SO A
SMALL CRAFT ADVISORY IN THE OFFSHORE ZONES WILL CONTINUE.
CONDITIONS NEAR SHORE WILL ALSO BE MARGINALLY HAZARDOUS.
THE PRESSURE GRADIENT IS FORECAST TO EASE ON TUE BUT NORTH WINDS
NEAR 15 KNOTS IN THE MORNING MAY LINGER AND KEEP CONDITIONS POOR
IN THE GULF STREAM. HIGH PRESSURE RIDGE NORTH OF THE WATERS WILL
THEN GRADUALLY BUILD SEAWARD THROUGH WED WITH THE PRESSURE GRADIENT
SUPPORTING ABOUT A 10 KNOT ONSHORE WIND.
A LOW PRESSURE CENTER IS FORECAST TO BE APPROACHING THE FLORIDA
PENINSULA FROM THE GULF OF MEXICO ON THU. WE DO NOT HAVE A
SUBSTANTIAL INCREASE IN WINDS YET WITH THIS SYSTEM...BUT AS THE
MODELS GET MORE HONED IN ON IT...EXPECT A PERIOD OF INCREASED
SOUTHERLY FLOW THU OR THU NIGHT...THEN INCREASED NORTHERLY FLOW
LATE IN THE WEEK.
&&
.FIRE WEATHER...
TODAY...BRISK SOUTHEAST TRANSPORT WINDS WILL OCCUR THIS AFTERNOON
WITH HIGHER DISPERSION VALUES ANTICIPATED. ONSHORE FLOW WILL
CONTINUE TO MITIGATE ANY LOW RH CONCERNS.
MON-THU...BRISK SOUTHWEST/WEST LOW LEVEL WINDS WILL OCCUR ON MON
AND LEAD TO QUITE HIGH DISPERSION AGAIN. FRONTAL BAND MOISTURE
WILL MITIGATE LOW RH CONCERNS. BRIEF COOLING/DRYING WILL OCCUR TUE
BUT WINDS WILL BECOME ONSHORE AND DIMINISH WITH CONTINUED NO LOW
RH CONCERNS. MORE SUBSTANTIAL MOISTENING IS FORECAST FOR THU WITH
INCREASING RAIN CHANCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 73 62 73 40 / 10 20 60 10
MCO 75 60 77 44 / 0 10 60 10
MLB 72 62 78 46 / 10 10 50 10
VRB 74 63 82 52 / 10 10 50 20
LEE 75 62 71 41 / 0 20 60 10
SFB 74 60 74 40 / 0 10 60 10
ORL 74 61 74 44 / 0 10 60 10
FPR 75 63 82 52 / 10 10 40 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 AM EST TUESDAY FOR
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST MONDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...WEITLICH
LONG TERM....LASCODYHazardous weather outlook, Jan 31, 5:52 PM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 552 PM EST SAT JAN 31 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-011100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 552 PM EST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION FOR SEAS TO 6 FEET IN THE GULF STREAM TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MODERATE ONSHORE BREEZE IS FORECAST TO CONTINUE THROUGH THE REST OF THIS WEEKEND...WITH GENERALLY POOR CONDITIONS FOR SMALL CRAFT OPERATION. WINDS AND SEAS WILL BECOME HAZARDOUS AGAIN SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE NEXT COLD FRONT APPROACHES AND THEN PUSHES THROUGH EAST CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.